# SDR FDEA201412084083

- Difficulty date: December 8, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 81,065 hours, 34,214 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB11808
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE PANEL LAND CRACKED BEHIND SLAT NR 3 NEXT TO SLAT TRACK NR 8.  R & R LAND STRAP IAW DWG ARB1180 & SRM 51-31-01 VOL II.
